# SDR B082002F00000

- Difficulty date: November 1, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N419FX
- Make and model: Lear 45LEAR
- Aircraft serial: 125
- Engine: Garrtt TFE731*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 4322997
- Part serial: 0334
- Condition: Inoperative
- Location: Rudder
- Part time: 541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT AND PREPARATION TO PERFORM ENGINE RUNS, A MECHANIC NOTICED AN ABSENCE OF RESISTANCE AT THE PILOTS RUDDER PEDALS WHILE SETTING THE PARKING BRAKE.  AFTER AN UNSUCCESSFUL ATTEMPT TO ADJUST THE PILOTS RUDDER POSITION ACTUATOR, A MECHANIC GAINED ACCESS TO THE ACTUATOR AND FOUND THAT THE ACTUATOR ADJUSTMENT ROD WAS BENT.  THIS COULD LEAD TO A LOSS OF BRAKING, RUDDER CONTROL AND NOSE WHEEL STEERING CAPABILITY.  DUAL RUDDER PEDAL ADJUSTMENT ACTUATORS ARE INSTALLED BELOW THE COCKPIT FLOORBOARDS IMMEDIATELY ABOVE THE RUDDER CONTROL BELLCRANKS, AND PROVIDE FOR INDEPENDENT ADJUSTMENT OF RUDDER PEDAL POSITION.
